# SDR V0XD201805210001

- Difficulty date: May 21, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM67097111005
- Condition: Cracked
- Location: Aft E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY WATER LINE BRACKET AT STRINGER 9L WAS FOUND CRACKED.  REPLACED THE BRACKET IAW SRM 51-42-21, AND AMM 20-21-00.
